Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Commutative algebras and cohomology


Author: D. K. Harrison
Journal: Trans. Amer. Math. Soc. 104 (1962), 191-204
MSC: Primary 13.90
MathSciNet review: 0142607
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.90

Retrieve articles in all journals with MSC: 13.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0142607-6
Article copyright: © Copyright 1962 American Mathematical Society